| Model Number |
15 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.Stryker evaluated the customer¿s device and was unable to verify or duplicate the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device failed to deliver defibrillation therapy and would not power on.In this state, the device may be unable to deliver defibrillation therapy if needed.This issue is patient related; however, no adverse event was reported.